Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i4.70
pages 72-82

On Determination of the Right-Hand Side of the Linear Equation of Elastic Plate Vibrations

Hamlet Farman ogly Guliyev
Baku State University (Azerbaijan)
Khayala Idris kyzy Seyfullayeva
Sumgait State University, Sumgait (Azerbaijan)

Краткое описание

The inverse problem of determining the right-hand side of the linear equation of elastic plate vibrations is considered. The problem is reduced to the problem of optimal control, the differentiability of the functional is studied, necessary and sufficient optimality conditions are obtained.


Articles with similar content:

On Determination of Edge Functions for Equation of Oscillations of Rectangular Membrane
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Vusala Nazim kyzy Nasibzade
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Sets of Practical Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Fedor G. Garashchenko, Vladimir V. Pichkur